# SDR SWAA000540

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 36,654 hours, 35,563 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Part number: 65C33300
- Condition: Activated
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 4 L/E SLAT LIGHT ILLUMINATED AND WARNING HORN SOUNDED 30 KNOTS INTO THE TAKEOFF.  REMOVED AND REPLACED TERMINAL ENDS AT GD142DC AND GD3316DC PER MM.  OPS CK GOOD.
